U.S. doctors online nowAsk doctors free
Madison, AL
A 25-year-old female asked:

What does it mean if you experience diarrhea after starting metamucil 2x a day, only taken it for two days?

1 doctor answer1 doctor weighed in
Dr. Jared Adams
General Practice 11 years experience
Metamucil: Metamucil shouldn't cause diarrhea because it is mostly fiber that absorbs and retains water to make loose stools less watery. Your diarrhea may be related to other conditions and if it persists, i would contact your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.